# SDR CA991208083

- Difficulty date: November 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 76
- Engine: Lyc O360A1G
- Propeller: Hartzl HCM2YR
- System (JASC): 3233 · Landing Gear Actuator
- Part: Rod End
- Part number: HFR6M
- Condition: Failed
- Location: Rt Mlg
- Component: 1053840021
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) IN CRUISE, RT MAIN GEAR EXTENDED AND LOCKED DOWN.  THE LEFT MAIN AND NOSE GEARS WERE LOWERED AND THE LANDING WAS COMPLETED WITHOUT EVENT.  THE RIGHT ACTUATOR CYLINDER (P/N 105-384002-1) FAILED AT ROD END (P/N HFR6M).  SERVICE DIFFICULTY REPORTED TO TSB AND TSD INSPECTION COMPLETED AND WILL REPORT ON DEFECT PART CONDITION.
